# SDR CA040506003

- Difficulty date: February 6, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 17,323 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1A175ATM
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Torque Link
- Part number: 04425061
- Condition: Cracked
- Location: Nlg
- Part time: 17,425 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, IT WAS DISCOVERED THE UPPER TORQUE LINK PART NUMBER 0442506-1WAS CRACKED.  NEW PART WAS INSTALLED.
